# SDR HEEA079082

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 1271F
- Condition: Failed
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR READS ZERO. REPLACE FAILED SIGNAL CONDITIONING UNIT.
